About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (1)

May 19, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I went on Pristq 2 1/2 years ago because my daughter with Cystic Fibrosis was diagnosed with a very intrusive and hard to get rid of lung bacteria pseudomonis. Pardon the spelling. Well I am working on coming off of the drug and I am really frustrated that the people who make it don’t have a way for us to come off of it. I cut my pills – as directed by my doctor, because there was not a set way from the people who make Pristq to come off of the drug safely. I took 1/2 a pill for 2 weeks and then a 1/4 of a pill for another 2 weeks and the only side effect I suffered from was dizziness from time to time. But it has been 2 weeks since my last 1/4 pill and I STILL have dizziness from time to time. Is there anyone who might know how long it will take for my body to get the drug out of its system?